Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Boolean Algebra. A Correction

Edward V. Huntington
Transactions of the American Mathematical Society
Vol. 35, No. 2 (Apr., 1933), pp. 557-558
DOI: 10.2307/1989783
Stable URL: http://www.jstor.org/stable/1989783
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558